# SDR ABXA2022022629

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 89,777 hours, 40,913 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK RIGHT FORWARD FUEL PUMP PRESSURE LIGHT ILLMINATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENACE DEFERRED RH FUEL PUMP PER MEL 28-22-1 PLACARD INSTALLED MAINTENANCE PROCEDURES COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
